It's hard to tell, sorry to say. My PCP's vacation substitute doctor, put me on Diovan for moderately high BP while I had my INR blood draw two weeks ago.
Yet, my PCP thought my BP was fine for my age and also my BP can be low one time and higher the next, on it's own.
So, now the Diovan makes me dizzy and nauseous. But those seem to be different symptoms from my low BS problem. I don't feel faint, shaky or the cold-sweat feeling chills I used to get. Maybe I am so used to dealing with it, I just pop a sweet cookie in my mouth with my coffee.
My meter readings are within the normal level 70 to 79 non fasting. Two hours after eating it is a bit higher but not out of range. Nothing near a diabetic reading, and not too low. It seems controlled, whether by me and habit, or the food intake times. I don't let too many hours pass before not eating something.
I have to take a re-check of a few Thyroid blood tests soon. I have low thyroid function, thank you MS, and will have to fast. So I will let you know if I get the low BS drop feelings back during the fast.
I had to fast before the CCSVI procedure so they put some glucose in the IV bag for me. They tested my sugar and clotting time before the procedure.
I'll get back to you. The Diovan my body should get used to in time. My BP can drop very quickly and the causes the dizziness. Also it has given me postural dizziness, upon rising too fast. Oh the fun, NOT!
I think my thyroid is better since CCSVI. I do take Synthroid, but it was tender for years and slightly enlarged (goiter with nodules). I believe the jugulars drain into the Thyroid veins?- and they were blocked in that area, both Jugs. My thyroid feels great.
My back of head, neck and shoulder pain is gone too since the procedure. I had that for eons. I have been noticing a few nice bonus benefits since the procedure, with my other diseases/ disorders.